MathSciNet Relay Station
MathSciNet bibliographic data
MR1745885 11J93 (11M38)
Damamme, Gilles Étude de $L(s,\chi)/\pi^s$ pour des fonctions $L$ relatives à ${\bf F}_q(\!(T^{-1})\!)$ et associées à des caractères de degré 1. (French) [Study of $L(s,\chi)/\pi^s$ for $L$-functions relative to ${\bf F}_q(\!(T^{-1})\!)$ and associated to characters of degree 1] J. Théor. Nombres Bordeaux 11 (1999), no. 2, 369–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement